# SDR DHLA201100508

- Difficulty date: April 4, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 87,589 hours, 32,560 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT  WING  L/E -FORMER  "L" ANGLE CRACKED 4" STA,  XFS-23.750.  REMOVED CRACKED  FORMER IAW SRM 51-3-0 CLEANED TREATED & PRIMED AREA IAW SRM 51-1-8B  INSTALLED  NEW FORMER IAW SRM 51-3-0, SRM 51-3-1.
